×

zbMATH — the first resource for mathematics

Solvability of the Cauchy-Riemann equation with restrictions on the growth of functions and the weighted approximation of analytic functions. (English. Russian original) Zbl 0713.30042
Sov. Math. 34, No. 2, 56-59 (1990); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1990, No. 2(333), 49-52 (1990).
See the review in Zbl 0696.30041.

MSC:
30E99 Miscellaneous topics of analysis in the complex plane
31A05 Harmonic, subharmonic, superharmonic functions in two dimensions
PDF BibTeX XML Cite